# SDR A6WA2016080144136

- Difficulty date: July 19, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 30,789 hours, 29,702 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO STRONG PULL TO THE RIGHT, BTMS READS 4,5,3,2 ABORTED AT 50 KNOTS.
